# SDR GTIA2018051752656

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 43,666 hours, 20,441 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A DIRTY SOCK ODOR TOWARD THE AFT CABIN,  COCKPIT CREW COMPLIED WITH QRM,   SHUT OFF THE NR 2 PACK, ODOR REMAINED AND DID NOT DISSAPATE.  PERFORMED TSM 05-50-00  NO ODOR NOTED,  OIL LEVELS CHECKED OK.   NO LEAKS DETECTED.    ACFT OK FOR SERVICE
